RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 70, Number 2, Pages 218–225 (Mi tmf4614)  

This article is cited in 1 scientific paper (total in 1 paper)

Higher orders of perturbation theory in the neighborhood of a classical solution

V. B. Tverskoi


Abstract: Higher quantum perturbation theory orders in classical background are considered on the basis of the approach suggested in the previous paper. Expressions for the operator-valued field arguments are obtained and with the help of semiclassical LSZ-procedure, the scattering of a soliton and secondary field quanta is investigated. In terms of asymptotic fields an expression for the mass operator is obtained for which a precise physical interpretation is pointed out.

Full text: PDF file (728 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 70:2, 152–157

Bibliographic databases:

Received: 16.12.1985

Citation: V. B. Tverskoi, “Higher orders of perturbation theory in the neighborhood of a classical solution”, TMF, 70:2 (1987), 218–225; Theoret. and Math. Phys., 70:2 (1987), 152–157

Citation in format AMSBIB
\Bibitem{Tve87}
\by V.~B.~Tverskoi
\paper Higher orders of perturbation theory in the neighborhood of a~classical solution
\jour TMF
\yr 1987
\vol 70
\issue 2
\pages 218--225
\mathnet{http://mi.mathnet.ru/tmf4614}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 70
\issue 2
\pages 152--157
\crossref{https://doi.org/10.1007/BF01039205}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K225600007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4614
  • http://mi.mathnet.ru/eng/tmf/v70/i2/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Sveshnikov, “Quantium dynamics of an extended object in Bogolyubov's group variables”, Theoret. and Math. Phys., 74:3 (1988), 251–264  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:220
    Full text:76
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020